Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Large pimples on face, swollen and painful, turn black and emit white discharge, treatment

i keep getting these pimples that are large and slightly swollen and painful to the touch, not itchy,after a few days the area that was swollen turns black and the at times some white discharge come out.I get them on my forehead, chin and cheeks.These only happens on my face.I am 29yrs, i don t smoke but i regularly drink some red wine. my face products include cleanser, toner, sunscreen moisturizer , foundation, concealer and powder.I try to eat fruits alot i dont eat as much on veggies and i take fish oil and wheat grass supplements.I walk for exercise.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Bin,
Welcome here on hcm.
Stop all face product and wash you face witth leukewarm water four to five time daily with good healthy diet and see the result in 30 days.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor